# SDR DL73S040571

- Difficulty date: June 15, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 45,399 hours, 35,598 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 65474506
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH LUG FOUND TO HAVE A THINNER FLANGE THAN BLUEPRINT.  AREA REPAIRED IAW ERA 090968-14AD.
